# SDR A6WA201543096

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,862 hours, 27,026 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Hinge
- Part number: 601R35232279275
- Condition: Damaged
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICING DOOR 196AR, LOWER HINGE IS CORRODED & BOLT HOLE ELONGATED.
